# SDR CA100104004

- Difficulty date: December 7, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 8,636 hours
- Engine: Garrtt TFE7315R
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Burned
- Location: Windshield C/B
- Component: Circuit Breaker
- Component part number: 6TC14101
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED SMOKE IN THE COCKPIT.  FIRST REPORTS THAT SMOKE CAME FROM THE INSTRUMENT PANEL. UPON INSP, FOUND LT WINDSHEILD C/B PN 6TC14-10. TERMNIAL A1 WAS BURNED AND DAMAGE TO THE WIRE.
